BibTeX record journals/amai/GottlobLMS13

download as .bib file

@article{DBLP:journals/amai/GottlobLMS13,
  author    = {Georg Gottlob and
               Thomas Lukasiewicz and
               Maria Vanina Martinez and
               Gerardo I. Simari},
  title     = {Query answering under probabilistic uncertainty in Datalog+ / - ontologies},
  journal   = {Ann. Math. Artif. Intell.},
  volume    = {69},
  number    = {1},
  pages     = {37--72},
  year      = {2013},
  url       = {https://doi.org/10.1007/s10472-013-9342-1},
  doi       = {10.1007/s10472-013-9342-1},
  timestamp = {Sun, 02 Jun 2019 20:45:55 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amai/GottlobLMS13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics